# SDR FDEA202109232384

- Difficulty date: September 23, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 36,820 hours, 20,128 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Controller
- Part number: 4909505
- Part serial: 298
- Condition: Inoperative
- Location: Le Flaps
- Part time: 36,810 hours, 20,118 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O ON SLAT RETRACTION HAD KRUEGER FAULT.  RAN APPROPRIATE CHECKLISTS AND RTB.  PERFORMED BITE DISPLAY OF BOTH SFCC'S AND FOUND ALL OF THE FAULT BALLS FOR THE NR 1 UNIT LIGHT.  THAT FAULT CODE CORRESPONDS WITH BAD SFCC REF AMM 27-80-00.    IND  INSPECTED THE LT AND RT KRUGER FLAPS AND SWITCHES,  ALSO OPERATED KRUGER FLAPS THRU SEVERAL  CYCLES AND THE OPERATION WAS NORMAL. REPLACED THE NR 1 SFCC AND NR 2 SFCC PER M/M 27-51-18-04, OPS TEST WAS GOOD. ALSO PERFORMED AN LLM TEST PER M/M 22-40-00-05, TEST WAS GOOD.
